advertisement
Question
Posted by: bee | 2008/10/16

Yasmin - Moods

Dear Gynae Doc

Im on Yasmin and have been for the last 3 years or so. Recently my moods have become extremely erratic. Is it time to change my pill? Im usually a very even tempered person but Ive been feeling ridiculous levels of anxiety lately. Ive just turned 30, should a woman change her pill as she moves through life?

I cant place the mood swings on anything else? But Im worried about weight gain etc if I change pills.

Ive also been experiencing dryness that Ive never had before.

My partner has had a vasectomy so maybe I should just go off the pill - BUt again Im worried about weight fluctuations, moods and my skin.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had no mood swings before, it is unlikely that your anxiety is because of the Pill. There is no need to change pills at a certain age.. If you do not need contraception, it is probably best to stop the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: ? | 2008/10/16

If your husband has had a vasectomy, then there' s no need for you to use any protection.

Reply to ?

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement